# SDR TRAX200800798

- Difficulty date: June 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 2,568,428 hours, 22,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVER HEAD EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD OVERHEAD EMERGENCY FLOOD LIGHT BULB. OPS CHECK GOOD.  (B)
